Dependence modelling in multivariate claims run-off triangles

Détails

ID Serval
serval:BIB_B30BDC26031E
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Dependence modelling in multivariate claims run-off triangles
Périodique
Annals of Actuarial Science
Auteur(s)
Merz M., Wüthrich M.V., Hashorva E.
ISSN
1748-4995 (Print)
1748-5002 (Electronic)
Statut éditorial
Publié
Date de publication
2013
Peer-reviewed
Oui
Volume
7
Numéro
1
Pages
3-25
Langue
anglais
Résumé
A central issue in claims reserving is the modelling of appropriate dependence structures. Most classical models cannot cope with this task. We define a multivariate log-normal model that allows to model both, dependence between different sub-portfolios and dependence within sub-portfolios such as claims inflation. In this model we derive closed form solutions for claims reserves and the corresponding prediction uncertainty.
Mots-clé
Claims reserving, Run-off triangles, Multivariate claims triangles, Accounting year effects, Calendar year effects, Claims inflation
Création de la notice
28/05/2012 15:48
Dernière modification de la notice
03/03/2018 20:39
Données d'usage